# SDR SWIA201743631

- Difficulty date: July 25, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 38,063 hours, 23,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS CORROSION. REMOVED AND REPLACED AFT STAIR WEB TO PAX DOOR INNER SKIN IAW SRM.
